American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] D. Landers and L. Rogge. Lower and upper Loeb-integrals. Trans. Amer. Math. Soc. 358 (2006) 3263-3283. MR 2218975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter A. Loeb, Horst Osswald, Yeneng Sun and Zhixiang Zhang. Uncorrelatedness and orthogonality for vector-valued processes. Trans. Amer. Math. Soc. 356 (2004) 3209-3225. MR 2052947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jürgen Bliedtner and Peter A. Loeb. The optimal differentiation basis and liftings of $L^{{\infty}}$. Trans. Amer. Math. Soc. 352 (2000) 4693-4710. MR 1709771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert M. Anderson. ``Almost'' implies ``near'' . Trans. Amer. Math. Soc. 296 (1986) 229-237. MR 837809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tom L. Lindstrøm. A Loeb-measure approach to theorems by Prohorov, Sazonov and Gross . Trans. Amer. Math. Soc. 269 (1982) 521-534. MR 637706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Albeverio, J. E. Fenstad and R. Høegh-Krohn. Singular perturbations and nonstandard analysis . Trans. Amer. Math. Soc. 252 (1979) 275-295. MR 534122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Wattenberg. Nonstandard measure theory: avoiding pathological sets . Trans. Amer. Math. Soc. 250 (1979) 357-368. MR 530061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1